Alert archive / North Dakota / Flash Flood Warnings in 2024
Flash Flood Warning 5, NWS Bismarck, ND
NWS Bismarck, ND issued this flash flood warning at Aug 29, 2024, 1:08 AM CDT for Stutsman County, North Dakota. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 29, 2024, 1:08 AM CDT (06:08 UTC)
- Expired
- Aug 29, 2024, 4:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Flood severity
- None
County Stutsman County, ND
The radar
The Bismarck radar (KBIS), 121 km from the middle of the area, began a volume at 06:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 6.1 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2577 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1173 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.8
The text
As transmitted.
207
WGUS53 KBIS 290608
FFWBIS
NDC093-290915-
/O.NEW.KBIS.FF.W.0005.240829T0608Z-240829T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Bismarck ND
108 AM CDT Thu Aug 29 2024
The National Weather Service in Bismarck has issued a
* Flash Flood Warning for...
Southwestern Stutsman County in southeastern North Dakota...
* Until 415 AM CDT.
* At 108 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 4 inches of rain
have fallen. Additional rainfall amounts up to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Medina, Streeter, Cleveland and Windsor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4704 9905 4696 9891 4685 9902 4673 9913
4664 9939 4676 9944 4690 9932 4692 9931
FLASH FLOOD...RADAR INDICATED
$$
Hamilton2 follow-up statements
174
WGUS73 KBIS 290650
FFSBIS
Flash Flood Statement
National Weather Service Bismarck ND
150 AM CDT Thu Aug 29 2024
NDC093-290915-
/O.CON.KBIS.FF.W.0005.000000T0000Z-240829T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Stutsman ND-
150 AM CDT Thu Aug 29 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 AM CDT EARLY THIS
MORNING FOR SOUTHWESTERN STUTSMAN COUNTY...
At 150 AM CDT, Doppler radar indicated thunderstorms have moved out
of the warned area. Radar estimated between 1 and 2 inches of rain
fell over an area that previously received between 1 and 3 inches of
rain. Although the rain has ended, excessive runoff may still be
producing flooding. Additional thunderstorms are possible later
tonight.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Medina, Streeter, Cleveland and Windsor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles. Be especially cautious at night when it is
harder to recognize the dangers of flooding.
&&
LAT...LON 4704 9905 4696 9891 4685 9902 4673 9913
4664 9939 4676 9944 4690 9932 4692 9931
FLASH FLOOD...RADAR INDICATED
$$
Hamilton469
WGUS73 KBIS 290919
FFSBIS
Flash Flood Statement
National Weather Service Bismarck ND
419 AM CDT Thu Aug 29 2024
NDC093-290929-
/O.EXP.KBIS.FF.W.0005.000000T0000Z-240829T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Stutsman ND-
419 AM CDT Thu Aug 29 2024
...FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHWESTERN STUTSMAN
COUNTY...
The heavy rain has ended and flood waters are receding. However,
local runoff may be producing high water in normally flood prone
areas. Please continue to heed any remaining road closures.
&&
LAT...LON 4704 9905 4696 9891 4685 9902 4673 9913
4664 9939 4676 9944 4690 9932 4692 9931
$$
HamiltonWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this flash flood warning went out at Aug 29, 12:39 AM CDT, 29 minutes earlier. Its key messages:
- Scattered thunderstorms, some possibly severe will continue overnight across central North dakota. Heavy rainfall could also bring localized flooding.
- Gusty west to northwest winds and cool conditions Thursday.
- Seasonably cool to near normal temperatures are forecast through the holiday weekend, with a warming trend next week.
Area forecast discussion, Aug 29, 12:39 AM CDT, 29 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 1239 AM CDT Thu Aug 29 2024 .KEY MESSAGES... - Scattered thunderstorms, some possibly severe will continue overnight across central North dakota. Heavy rainfall could also bring localized flooding. - Gusty west to northwest winds and cool conditions Thursday. - Seasonably cool to near normal temperatures are forecast through the holiday weekend, with a warming trend next week. && .UPDATE... Issued at 1227 AM CDT Thu Aug 29 2024 Although the tornado watch has expired and the threat for widespread severe weather has diminished, we still have a pretty significant area of thunderstorms across central North Dakota. The main threat will be large hail to half dollar size. Locally gusty winds to 60 mph are also possible, with localized heavy rainfall. Strong forcing from a strong impulse pushing through western North Dakota in combination with strong moisture convergence and an increasing low level jet from central into eastern North Dakota will result in this convection continuing over the next few hours over central North Dakota. We updated pops based on latest radar analysis. UPDATE Issued at 1105 PM CDT Wed Aug 28 2024 Tornado Watch has been allowed to expire as the tornado threat is starting to diminish. The low level jet will be the focus for thunderstorm development through the night. There still remains a strong gradient of CAPE along and ahead of the front. With shear still high and hodographs supporting rotating storms, large hail and damaging winds will still be threats tonight. Be sure to have ways to receive warnings through the night. UPDATE Issued at 946 PM CDT Wed Aug 28 2024 Continue to evaluate the Tornado Watch. Feel the front is through Burleigh and Sheridan enough that a tornado threat is not high enough for a watch. Thus have let the Tornado Watch expire for these two counties, keeping them for the remainder of the area. That said, a strong low level jet is still expected to develop tonight. This could bring a second round of showers and thunderstorms. Large hail and strong wind gusts will be the main threat with this new activity and will have to be monitored going forward. UPDATE Issued at 833 PM CDT Wed Aug 28 2024 ** Mesoscale Discussion ** Severe-storm risk including potential tornadoes continues across south central ND, generally east of Highway 83 east into parts of Stutsman County. Large hail and damaging wind hazards will also continue. As of 01 UTC, strong-severe storms have maintained a discrete to clustered mode east of Highway 83, as their boundary-relative motion has kept them ahead of the surface cold front that itself slowed its eastward advance, and remains close to the Missouri River as of this writing. Deep-layer wind fields have also maintained a more boundary-normal orientation thus far this evening, perhaps due to a slightly slower progression of the primary upper-level shortwave trough approaching from the west. Low-level SRH has increased with the strengthening of the low- level jet, leading to 0-1-km SRH on the order of 150-250 m2/s2 with enlarged low-level hodographs that support strong, cyclical low-level mesocyclones. The supercell cluster east of Bismarck along I-94 has also been interacting with a diffuse warm frontal zone centered on Kidder/Logan Counties and vicinity. The environment will continue to favor potential tornadoes along with large hail and damaging winds for about the next two hours as storms in south central ND continue to move slowly east-northeast. Increasing inhibition resulting from nocturnal boundary layer cooling will likely result in a gradual reduction in the tornado potential by 03 to 04 UTC. However, CAMs suggest additional strong to severe convection may develop along or just behind the upstream cold frontal zone by 04-06 UTC. If those later storms do develop, the frontal forcing and front-parallel wind fields would likely result in a more linear mode with a wind and hail risk in the late evening and overnight. CJS UPDATE Issued at 655 PM CDT Wed Aug 28 2024 Limited updates needed. Tornado Watch remains until 11 pm CDT and much of what was in the previous mesoscale discussion remains relevant. Large hail and strong winds are also of concern for tonight. As storms push east there may eventually be a transition from supercell to linear storm mode. This switch to storm mode will have to be closely monitored, although the hazards will generally remain the same with a slight nod more towards wind and embedded supercells producing tornados. Overall those in the central and eastern North Dakota should still stay weather aware through the evening. UPDATE Issued at 536 PM CDT Wed Aug 28 2024 ** Mesoscale Discussion ** Severe thunderstorms with large to very large hail from golf ball to tennis ball size and a tornado risk are expected in south central ND the next few hours. A rapid increase in the coverage of storms is expected through 7 pm CDT. Initial thunderstorm development centered on the Standing Rock Nation is focused on a pre-frontal wind shift where surface temperatures have exceeded 90 F. A surface low or triple point is located located just west-northwest of Bismarck/Mandan as of 22 UTC, with a diffuse warm frontal zone extending southeast of that zone into Emmons County. Rich boundary layer moisture marked by surface dewpoints around 70 F is present in that warm frontal zone, and transitioning "billow cloud" structures noted on satellite imagery are representative of sufficient PBL-based SRH for strong low-level mesocyclones and a tornado risk given the strong bouyancy with MLCAPE on the order of 3000 J/kg noted on the 21 UTC Bismarck RAOB. The tornado risk will likely be maximized within the broad/diffuse warm frontal zone and related "PBL transition zone" in south central ND. This would include the incipient supercells in far south central ND, especially as they continue to move a bit further east closer to the warm frontal zone. Any updrafts forming closer to the triple point will similarly have a tornado and large to very large hail risk. A cold front extends from Garrison south to Center, New Salem, and Carson at 22 UTC, and as the related frontal ascent impinges on the buoyant sector in central and especially south central ND we expect rapid additional thunderstorm development by 00 UTC. The 21 UTC Bismarck RAOB sampled a residual warm nose aloft, but MLCIN was largely minimized, suggesting frontal- related cooling will sufficiently reduce the detrimental effects of the warm nose and result in rapid convective initiation. Effective-layer shear on the order of 45 kt will promote large to very large hail from golf ball to tennis ball size hail, especially with any discrete or semi-discrete supercells. The forced ascent with the cold frontal zone and increasingly front- parallel wind fields aloft will likely yield upscale growth by 00 to 01 UTC, though some hail risk will continue, along with tornado risk, especially with any embedded supercell structures, or if any semi-discrete/cluster modes are maintained closer to the ND/SD border. The damaging wind risk will increase once upscale growth occurs during the evening, too. CJS UPDATE Issued at 459 PM CDT Wed Aug 28 2024 Tornado watch has been issued for central portions. Be sure to have multiple ways to receive weather warnings and plan now for action. && .DISCUSSION... Issued at 220 PM CDT Wed Aug 28 2024 Current surface analysis places low over southern Saskatchewan, with cold front sweeping through western North Dakota, right now generally running from Tioga to Dickinson to Hettinger. Ahead of the front, gusty southeast winds continue to usher moisture into the area with dewpoint values of 70 and above already noted over parts of south central North Dakota. Upper level analysis places notable compact low centered over north central Montana into far southwest Saskatchewan/southeast Alberta, with multiple waves rotating around it. For the rest of this afternoon into this evening, the stage is set for likely severe weather over central and parts of western North Dakota, with the greatest threat over parts of south central North Dakota. Atmosphere remains capped now over western North Dakota, but expect development to commence very late this afternoon into this evening as the front approaches central North Dakota which latest CAMs have remained very consistent on. Initial growth may be quite swift, given forecast mixed- layer CAPE values of around 2500-3500 J/KG over southern portions of the area, and still 1500-2500 to the north almost to the Canadian border. Forecast deep layer shear remains quite elevated at 45-50kts at time of storm initiation onward. Initially, some swift growing discrete supercells will be possible, but expect convection to fill in and become more towards linear as time goes on and the storms push east. This brings us to threats. Forecast looping hodographs/enhanced low level shear over south central North Dakota signify the potential for tornadic development, notably during the initial supercell phase. In addition, we have been messaging the potential for tennis ball size hail/wind gusts to 70 mph as the main threats, though would not be shocked if something large/stronger would occur with an initial storm. Storms with the front will push east, but additional storm development behind the main line are possible given an enhanced strong low level jet, especially over the James River Valley region. On Thursday, upper low will push east-northeast into southern Manitoba before becoming quasi-stacked. This will result in a windy day over much of the area, greatest wind speeds over western portions of the area. This may also bring a little light precipitation to parts of our north given the cyclonic flow. A stretch of drier conditions are expected going into and through the holiday weekend with ridging to the west which will gradually move east to start the upcoming week. Seasonal temperatures through the weekend, with a warming trend next week. && .AVIATION /06Z TAFS THROUGH 06Z FRIDAY/... Issued at 1227 AM CDT Thu Aug 29 2024 Showers and thunderstorms will continue to be found across central North Dakota overnight. Sites with storms could see brief MVFR to IFR conditions as they pass. Western sites will mostly be VFR conditions. Towards morning convection is expected to diminish as a cold front pushes through the area. VFR conditions are expected during the day Thursday with breezy west to northwest winds. && .BIS WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...TWH DISCUSSION...Anglin AVIATION...Anglin
Hazardous weather outlook, Aug 29, 12:43 AM CDT, 25 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 1243 AM CDT Thu Aug 29 2024 NDZ003>005-011>013-020>023-025-034>037-042-045>048-050-051-300545- Renville-Bottineau-Rolette-Ward-McHenry-Pierce-Oliver-McLean- Sheridan-Wells-Foster-Morton-Burleigh-Kidder-Stutsman-Grant-Sioux- Emmons-Logan-La Moure-McIntosh-Dickey- 1243 AM CDT Thu Aug 29 2024 /1143 PM MDT Wed Aug 28 2024/ This Hazardous Weather Outlook is for portions of north central North Dakota, south central North Dakota, and southeast North Dakota. .DAY ONE...Tonight Isolated to scattered severe thunderstorms are possible overnight. The main threats will be large hail up to the size of a golf balls. A local gust to 60 mph is also possible. Heavy rainfall may bring localized flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please report any severe weather to the National Weather Service in Bismarck at 1-800-247-0212. NDZ001-002-009-010-017>019-031>033-040-041-043-044-300545- Divide-Burke-Williams-Mountrail-McKenzie-Dunn-Mercer- Golden Valley-Billings-Stark-Slope-Hettinger-Bowman-Adams- 1243 AM CDT Thu Aug 29 2024 /1143 PM MDT Wed Aug 28 2024/ This Hazardous Weather Outlook is for portions of northwest North Dakota, south central North Dakota, and southwest North Dakota. .DAY ONE...Tonight Thunderstorms are possible for portions of the area tonight. Severe weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected.
In the hours before
Local storm report, Aug 28, 9:25 PM CDT, 3 hours 43 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
925 PM CDT Wed Aug 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM Tstm Wnd Dmg Sterling 46.81N 100.29W
08/28/2024 Burleigh ND Broadcast Media
Broadcast media relayed report of large tree
snapped near the base.
&&Special weather statement, Aug 28, 9:33 PM CDT, 3 hours 35 minutes before
Special Weather Statement
National Weather Service Bismarck ND
933 PM CDT Wed Aug 28 2024
NDZ037-048-290300-
La Moure ND-Stutsman ND-
933 PM CDT Wed Aug 28 2024
...STRONG THUNDERSTORMS WILL IMPACT STUTSMAN COUNTY THROUGH 1000 PM
CDT...
At 932 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms 6 miles northwest of Jamestown, moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Jamestown, Gackle, Medina, Wimbledon, Streeter, Ypsilanti, Buchanan,
Spiritwood Lake, Montpelier, Cleveland, Spiritwood, Pingree,
Courtenay, Eldridge, Sydney, Windsor, Edmunds, and Millarton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, seek shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 1100 PM CDT for southeastern
North Dakota.
&&
LAT...LON 4662 9841 4663 9944 4726 9911 4726 9847
4663 9844
TIME...MOT...LOC 0232Z 262DEG 37KT 4697 9879
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
BESSONLocal storm report, Aug 28, 9:41 PM CDT, 3 hours 27 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
941 PM CDT Wed Aug 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM Hail Regan 47.16N 100.53W
08/28/2024 E1.25 Inch Burleigh ND Broadcast Media
Delayed report from broadcast media. Picture
of multiple hailstones.
&&Special weather statement, Aug 28, 9:59 PM CDT, 3 hours 9 minutes before
Special Weather Statement
National Weather Service Bismarck ND
959 PM CDT Wed Aug 28 2024
NDZ037-290330-
Stutsman ND-
959 PM CDT Wed Aug 28 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN STUTSMAN COUNTY
THROUGH 1030 PM CDT...
At 959 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms 6 miles north of Spiritwood, or 13 miles northeast of
Jamestown, moving east at 55 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Jamestown, Kensal, Spiritwood Lake, Buchanan, Cleveland, Spiritwood,
Pingree, Courtenay, Eldridge, Windsor, and Edmunds.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, seek shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 1100 PM CDT for southeastern
North Dakota.
&&
LAT...LON 4682 9914 4733 9900 4733 9847 4698 9847
4698 9844 4683 9844
TIME...MOT...LOC 0259Z 265DEG 49KT 4702 9846
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
BESSONLocal storm report, Aug 29, 12:33 AM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
1233 AM CDT Thu Aug 29 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM Hail Harvey 47.77N 99.94W
08/29/2024 M1.00 Inch Wells ND Trained Spotter
Quarter and Nickel size hail in Harvey.
&&
JohnsonLocal storm report, Aug 29, 12:43 AM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
1243 AM CDT Thu Aug 29 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM Hail Harvey 47.77N 99.94W
08/29/2024 M1.00 Inch Wells ND Public
Quarter size hail reported on Facebook in
Harvey.
&&
JohnsonThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 7:02 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Sheridan | 58 min |
| Aug 28, 7:05 PM CDT | Tornado Warning | BIS | Burleigh, Kidder | 25 min |
| Aug 28, 7:09 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Sioux | 49 min |
| Aug 28, 7:28 PM CDT | Tornado Warning | BIS | Burleigh, Kidder | 32 min |
| Aug 28, 7:54 PM CDT | Tornado Warning | BIS | Kidder | 36 min |
| Aug 28, 8:27 PM CDT | Tornado Warning | BIS | Kidder, Stutsman | 33 min |
| Aug 28, 9:18 PM CDT | Areal Flood Advisory | BIS | Kidder, Stutsman | 6 hr |
| Aug 28, 9:33 PM CDT | Special Weather Statement | BIS | Stutsman | 27 min |
| Aug 28, 9:59 PM CDT | Special Weather Statement | BIS | Stutsman | 31 min |
| Aug 28, 10:13 PM CDT | Severe Thunderstorm Warning | BIS | Emmons | 47 min |
| Aug 28, 10:54 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Logan | 66 min |
| Aug 28, 11:42 PM CDT | Severe Thunderstorm Warning | BIS | Kidder, Logan, Stutsman | 63 min |
| Aug 29, 12:21 AM CDT | Severe Thunderstorm Warning | BIS | Pierce, Sheridan, Wells | 54 min |
| Aug 29, 12:58 AM CDT | Severe Thunderstorm Warning | BIS | McHenry, McLean, Sheridan | 47 min |
| Aug 29, 1:23 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Oliver, Sheridan | 52 min |
| Aug 29, 1:41 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton, Oliver, Sheridan | 49 min |
| Aug 29, 1:54 AM CDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce | 24 min |
Nearby
Flash Flood Warnings in North Dakota, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.